Alert archive / New Mexico / Red Flag Warnings in 2011

Red Flag Warning 83, NWS Albuquerque, NM

November 11, 2011Harding County, San Miguel County, Union County, New Mexico

NWS Albuquerque, NM issued this red flag warning at Nov 11, 2011, 5:03 AM MST for Harding County, San Miguel County, Union County, New Mexico. It took effect at Nov 12, 2011, 11:00 AM MST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 11, 2011, 5:03 AM MST (12:03 UTC)
In effect from
Nov 12, 2011, 11:00 AM MST
Expired
Nov 12, 2011, 5:00 PM MST
In force
6 hr
Issued by
NWS Albuquerque, NM

Counties Harding County, NM, San Miguel County, NM, Union County, NM

The radar

The Cannon AFB radar (KFDX), 150 km from the middle of the area, began a volume at 12:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 0.1 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2011-11-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2011-11-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 62 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3391 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
62 m²/s²
0-3 km storm-relative helicity
119 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

503 
WWUS85 KABQ 111203
RFWABQ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
503 AM MST FRI NOV 11 2011

...RED FLAG WARNING IN EFFECT SATURDAY FOR THE EASTERN PLAINS DUE
TO STRONG WINDS AND LOW HUMIDITY...

.STRONG WINDS IN THE MIDDLE TO UPPER LEVELS OF THE ATMOSPHERE WILL
STREAM ACROSS NEW MEXICO ON SATURDAY. A SURFACE LEE TROUGH WILL
DEEPEN DURING THE DAY...LEADING TO STRONG WESTERLY WINDS...ABOVE
NORMAL TEMPERATURES AND VERY DRY HUMIDITIES. THE CRITICAL
CONDITIONS WILL GRADUALLY IMPROVE AFTER SUNSET.

NMZ104-108-112230-
/O.UPG.KABQ.FW.A.0080.111112T1800Z-111113T0000Z/
/O.NEW.KABQ.FW.W.0083.111112T1800Z-111113T0000Z/
NEW MEXICO FIRE WEATHER ZONE 104
NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ-
NEW MEXICO FIRE WEATHER ZONE 108
EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ-
503 AM MST FRI NOV 11 2011

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 5 PM MST SATURDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 5 PM MST SATURDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

* AREA AND TIMING...EASTERN PLAINS FROM LATE MORNING THROUGH MOST
  OF THE AFTERNOON. THE MOST CRITICAL CONDITIONS WILL LIKELY OCCUR
  BETWEEN 1 AND 4 PM.

* 20 FOOT WINDS...WESTERLY 20 TO 30 MPH WITH GUSTS TO 50 MPH
  POSSIBLE.

* RELATIVE HUMIDITY...FALLING TO BETWEEN 10 TO 15 PERCENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

&&

$$
2 follow-up statements
431 
WWUS85 KABQ 112221
RFWABQ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
321 PM MST FRI NOV 11 2011

...RED FLAG WARNING IN EFFECT SATURDAY FOR THE EASTERN PLAINS DUE
TO STRONG WINDS AND LOW HUMIDITY...

.STRONG WINDS AND LOW HUMIDITY IS STILL ON TRACK FOR THE EASTERN
PLAINS ON SATURDAY. AREAS TO THE EAST OF INTERSTATE 25 WITHIN THE
NORTHEAST HIGHLANDS ZONE COULD ALSO SEE 1 TO 2 HOURS WORTH OF
CRITICAL CONDITIONS. HUMIDITY RECOVERIES ARE EXPECTED TO BE POOR
TO MODERATE LEADING INTO THE EVENT WITH AFTERNOON TEMPERATURES
10 TO 15 DEGREES ABOVE NORMAL. THE CRITICAL CONDITIONS WILL
GRADUALLY IMPROVE AROUND AND SHORTLY AFTER SUNSET.

NMZ104-108-121500-
/O.CON.KABQ.FW.W.0083.111112T1800Z-111113T0000Z/
NEW MEXICO FIRE WEATHER ZONE 104
NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ-
NEW MEXICO FIRE WEATHER ZONE 108
EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ-
321 PM MST FRI NOV 11 2011

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 5 PM MST
SATURDAY...

A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 5 PM MST
SATURDAY. 

* AREA AND TIMING...EASTERN PLAINS FROM LATE MORNING THROUGH MOST
  OF THE AFTERNOON. THE MOST CRITICAL CONDITIONS WILL LIKELY OCCUR
  BETWEEN 2 TO 4 PM.

* 20 FOOT WINDS...WESTERLY 20 TO 30 MPH WITH GUSTS 45 TO 55 MPH.

* RELATIVE HUMIDITY...FALLING TO BETWEEN 10 TO 15 PERCENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

&&

$$
50
401 
WWUS85 KABQ 121406
RFWABQ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
706 AM MST SAT NOV 12 2011

...RED FLAG WARNING REMAINS IN EFFECT TODAY FOR THE EASTERN
PLAINS DUE TO STRONG WINDS AND LOW HUMIDITY...

.CRITICAL FIRE WEATHER CONDITIONS CAN BE EXPECTED FROM LATE MORNING
THROUGH EARLY EVENING ACROSS MUCH OF THE NORTHEAST...EAST CENTRAL
AND SOUTHEAST PLAINS OF NEW MEXICO. THE CRITICAL CONDITIONS WILL
GRADUALLY IMPROVE AROUND OR SHORTLY AFTER SUNSET.

NMZ104-108-130000-
/O.CON.KABQ.FW.W.0083.111112T1800Z-111113T0000Z/
NEW MEXICO FIRE WEATHER ZONE 104
NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ-
NEW MEXICO FIRE WEATHER ZONE 108
EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ-
706 AM MST SAT NOV 12 2011

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
5 PM MST THIS AFTERNOON...

A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
5 PM MST THIS AFTERNOON. 

* AREA AND TIMING...EASTERN PLAINS FROM LATE MORNING THROUGH MOST
  OF THE AFTERNOON. THE MOST CRITICAL CONDITIONS WILL LIKELY OCCUR
  BETWEEN 1 TO 4 PM.

* 20 FOOT WINDS...WESTERLY 20 TO 30 MPH WITH GUSTS 45 TO 55 MPH.

* RELATIVE HUMIDITY...FALLING TO BETWEEN 10 TO 15 PERCENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Nov 11, 3:28 AM MST, 1 hour 35 minutes earlier.

Area forecast discussion, Nov 11, 3:28 AM MST, 1 hour 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
328 AM MST FRI NOV 11 2011

.DISCUSSION...UPPER LEVEL RIDGE AXIS HAS WORKED INTO WESTERN NEW
MEXICO...AND WILL BE FLATTENING OUT TODAY. EXTENSIVE CIRRUS WILL
CONTINUE TO WORK INTO THE STATE...AS WILL SOME LOWER ALTOCUMULUS
AND ALTOSTRATUS INTO THE WESTERN HALF OF THE STATE BY AFTERNOON.
BECAUSE TEMPERATURES RIGHT NOW ARE MUCH WARMER THAN 24 HOURS
AGO...THIS SHOULD GIVE A BETTER HEAD START ON WARMING...AND AS THE
AFTERNOON APPROACHES MUCH OF THE EAST WILL LIKELY CLIMB ABOVE
NORMAL DESPITE THE HIGH CLOUD COVER.

THROUGH THE OVERNIGHT THE FLOW WILL TURN MORE WESTERLY AND STIFFEN
UP AS THE GRADIENT ALOFT TIGHTENS IN RESPONSE TO TWO UPSTREAM
FEATURES APPROACHING. THESE STRONGER WINDS ALOFT WILL KEEP SOME
RIDGE TOP BREEZES ONGOING THROUGH THE OVERNIGHT. THIS WILL INHIBIT
TEMPERATURES FROM DROPPING ON MANY EXPOSED SLOPES AND HIGHER
TERRAIN AREAS...AND REMNANT CIRRUS/ALTOSTRATUS SHOULD ALSO SLOW
DOWN RADIATIONAL COOLING. HAVE GONE ABOVE MAV/GFS GUIDANCE FOR
MINIMUM TEMPERATURES TONIGHT TO ACCOUNT FOR THIS. WINDS LOOK QUITE
STRONG WITH H7 SPEEDS ADVERTISED TO REACH 50-60 KT ALONG AND JUST
DOWNWIND OF THE CENTRAL MOUNTAIN CHAIN BY SUNRISE SATURDAY.

THE WINDS WILL STAY STRONG THROUGH THE DAYTIME SATURDAY AS THE TWO
AFOREMENTIONED FEATURES WORK CLOSER TOWARD NEW MEXICO IN THE FORM
OF A PROGRESSIVE NORTHERN OPEN WAVE TROUGH ALONG WITH A SOUTHERN
STREAM PACIFIC LOW. THE FOCUS FOR STRONGEST MID LEVEL SPEEDS
WILL SHIFT ALONG AND DOWNSTREAM OF THE SANGRES SATURDAY AFTERNOON
WHERE BOTH NAM AND GFS ARE BOASTING SPEEDS OF 70KT AT H7. WILL BE
WATCHING THIS AREA CLOSELY WITH CONSIDERATIONS OF A HIGH WIND
WATCH. AT THE VERY LEAST A WIND ADVISORY WILL BE NEEDED FOR MUCH
OF THE EASTERN HALF OF THE FORECAST AREA...AND FIRE WEATHER
CONCERNS WILL ALSO EXIST. AS FAR AS PRECIPITATION GOES...THE NORTH
CENTRAL AND NORTHWESTERN ZONES WILL BE IN BEST FORCING FROM BASE
OF NORTHERN TROUGH PASSAGE. STILL...COVERAGE AND INTENSITY IS NOT
GOING TO BE OVERLY HIGH WITH GENERALLY JUST A FEW INCHES OF SNOW
ON THE SAN JUANS AND SPOTTY RAIN SHOWERS IN THE LOWER ELEVATIONS.

THE MID LEVEL WINDS WILL REMAIN QUITE STRONG INTO SATURDAY NIGHT
AND AGAIN ON SUNDAY...PERHAPS ENOUGH TO WARRANT ANOTHER WIND
ADVISORY FOR EASTERN ZONES SUNDAY AFTERNOON. PRECIPITATION WILL BE
TRYING TO FILL IN MORE OVER THE WESTERN ZONES SUNDAY...MOSTLY FROM
DIFFLUENCE ALOFT ARRIVING WITH THE PACIFIC LOW WHILE THE UPPER
TROUGH NEAR THE COLORADO BORDER EXITS AND BEGINS PULLING ENERGY
AWAY WITH IT.

INTO MONDAY AND TUESDAY...THE FOCUS FOR PRECIP WOULD BLANKET THE
SOUTHERN TIER OF ZONES AS THE PACIFIC LOW TRACKS EASTWARD OVER OLD
MEXICO. WILL STILL HAVE SOME BREEZY TO WINDY SPOTS...BUT MUCH LESS
WIND OVERALL. THE FORECAST GRIDS TREND THIS WAY...IN LINE WITH THE
GFS/NAM/DGEX RATHER THAN THE MORE PROGRESSIVE EUROPEAN SOLUTION.
THEREAFTER THE MID AND LATE WEEK PERIOD FOR NEXT WEEK APPEARS DRY
AND FAIRLY UNEVENTFUL WITH UPPER FLOW STAYING RELATIVELY WEAK
FROM THE WEST...THEN TRENDING STRONGER AND MORE SOUTHWESTERLY.

52

&&

.AVIATION...MOSTLY VFR CONDITIONS EXPECTED THROUGH THE NEXT 24
HOURS. AN EXTENSIVE CANOPY OF HIGH CLOUDS WILL STREAM ACROSS
CENTRAL AND WESTERN NEW MEXICO TODAY. CLOUDS WILL NOT BE AS THICK
OVER THE EAST AND MIXING WILL LEAD TO SOME GUSTY WESTERLY WINDS
ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN. SUSTAINED WINDS OF
15 TO 25 KTS WITH GUSTS TO 35 KTS WILL BE MOST COMMON FROM CLINES
CORNERS TO SANTA ROSA. FOLLOWING A BRIEF RESPITE...WINDS WILL
INCREASE AGAIN FROM LATE FRIDAY INTO EARLY SATURDAY ALONG THE
CENTRAL MOUNTAIN CHAIN.

NEXT AVIATION DISCUSSION SCHEDULED FOR 22Z. KW

&&

.FIRE WEATHER...SHORTWAVE RIDGE WILL WEAKEN AND TRANSLATE EAST
INTO TEXAS TODAY. AN ABUNDANCE OF HIGH LEVEL CLOUDS WILL STREAM
ACROSS FROM THE WEST AND DETER MIXING POTENTIAL ESPECIALLY OVER
WESTERN LOCALES THIS AFTERNOON. BREAKS IN THE CLOUD COVER WILL
OCCUR OVER THE EAST WITH GUSTY WESTERLY DOWNSLOPE FLOW COMMENCING.
AN HOUR OR TWO OF CRITICAL CONDITIONS WILL BE POSSIBLE ALONG A
CLINES CORNERS TO SANTA ROSA LINE THIS AFTERNOON.

MAIN EVENT WILL BEGIN LATE FRIDAY NIGHT AS A STRONG JET CRASHES OVER
THE CENTRAL MOUNTAIN CHAIN. RIDGETOP WIND SPEEDS ARE EXPECTED TO
INCREASE MARKEDLY BEFORE SUNRISE. IN ADDITION...HEIGHT FALLS WILL
INDUCE A STRENGTHENING LEE SIDE SURFACE TROUGH SATURDAY AFTERNOON.
THIS FEATURE WILL TIGHTEN THE SURFACE PRESSURE GRADIENT LEADING TO
WINDY AND DRY CONDITIONS DURING SATURDAY. ADVISORY LEVEL WINDS AND
CRITICAL HUMIDITIES STILL APPEAR LIKELY AND WILL UPGRADE THE WATCH
TO A WARNING WITH THIS PACKAGE. VENTILATION RATES WILL BE EXCELLENT
STATEWIDE SATURDAY AND SUNDAY.

STRONG WINDS WILL ALSO BE POSSIBLE SATURDAY NIGHT AND SUNDAY BUT
COOLER TEMPERATURES AND ADDED MOISTURE SHOULD PRECLUDE CRITICAL
CONDITIONS FROM OCCURRING ALTHOUGH LOCALIZED CRITERIA COULD BE MET.
THERE IS STILL SOME UNCERTAINTY WITH REGARD TO THE TWO UPPER LEVEL
STORM SYSTEMS LATE IN THE WEEKEND. THERE IS STILL SOME UNCERTAINTY
AS TO WHETHER OR NOT THE SOUTHERN STREAM LOW REMAINS CUTOFF OR IF IT
WILL BECOME PHASED WITH THE NORTHERN STREAM SYSTEM. THAT REMAINS TO
BE SEEN. WE WILL CONTINUE CHANCES FOR WETTING PRECIPITATION OVER THE
WEST AND SOUTH AT THIS TIME.

THE MIDDLE OF NEXT WEEK AND BEYOND...ZONAL FLOW WILL TAKE OVER WITH
BREEZY AND DRIER CONDITIONS OVER THE EAST FOLLOWED BY INCREASING
SOUTHWEST FLOW ALOFT BY THE END OF THE WEEK AND INTO NEXT WEEKEND.

KW

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  50  32  57  34 /   0   0  20  20
DULCE...........................  48  24  43  24 /   0   5  30  30
CUBA............................  50  23  50  30 /   0   0  10  20
GALLUP..........................  55  28  55  32 /   0   0  10  10
EL MORRO........................  52  28  52  27 /   0   0  10  10
GRANTS..........................  55  34  58  35 /   0   0   5  10
QUEMADO.........................  58  28  59  30 /   0   0  10  10
GLENWOOD........................  62  34  63  37 /   0   0  10  10
CHAMA...........................  48  22  41  26 /   0   5  30  40
LOS ALAMOS......................  51  33  52  36 /   0   0   5  10
PECOS...........................  52  34  52  33 /   0   0   5  10
CERRO/QUESTA....................  47  23  43  27 /   0   0  10  10
RED RIVER.......................  45  25  38  25 /   0   0  10  20
ANGEL FIRE......................  46  28  41  28 /   0   0  10  10
TAOS............................  50  24  47  29 /   0   0  10  10
MORA............................  54  29  50  33 /   0   0   5  10
ESPANOLA........................  55  28  58  30 /   0   0   5  10
SANTA FE........................  52  31  55  32 /   0   0   5  10
SANTA FE AIRPORT................  52  30  57  32 /   0   0   5   5
ALBUQUERQUE FOOTHILLS...........  52  37  61  36 /   0   0   0   5
ALBUQUERQUE HEIGHTS.............  54  39  63  39 /   0   0   0   5
ALBUQUERQUE VALLEY..............  56  34  65  34 /   0   0   0   5
ALBUQUERQUE WEST MESA...........  55  34  65  35 /   0   0   0   5
LOS LUNAS.......................  58  33  68  33 /   0   0   0   5
RIO RANCHO......................  55  36  64  33 /   0   0   0   5
SOCORRO.........................  59  36  71  38 /   0   0   5   5
SANDIA PARK/CEDAR CREST.........  52  34  56  35 /   0   0   5   5
TIJERAS.........................  56  36  62  36 /   0   0   0   5
MORIARTY/ESTANCIA...............  57  30  60  35 /   0   0   5   5
CLINES CORNERS..................  53  37  57  35 /   0   0   5   5
GRAN QUIVIRA....................  53  36  61  38 /   0   0   5   5
CARRIZOZO.......................  57  36  62  37 /   0   0   5   5
RUIDOSO.........................  54  39  57  37 /   0   0   0  10
CAPULIN.........................  57  27  54  29 /   0   0   0   5
RATON...........................  61  27  59  31 /   0   0   5   5
SPRINGER........................  58  27  60  30 /   0   0   5   5
LAS VEGAS.......................  61  33  61  34 /   0   0   5   5
CLAYTON.........................  68  37  70  37 /   0   0   0   0
ROY.............................  65  35  65  35 /   0   0   0   5
CONCHAS.........................  69  39  73  41 /   0   0   0   0
SANTA ROSA......................  68  39  71  41 /   0   0   5   5
TUCUMCARI.......................  70  41  73  43 /   0   0   0   0
CLOVIS..........................  67  40  70  42 /   0   0   0   0
PORTALES........................  68  39  72  42 /   0   0   0   0
FORT SUMNER.....................  69  39  73  41 /   0   0   0   0
ROSWELL.........................  66  40  78  46 /   0   0   0   0
PICACHO.........................  65  40  71  42 /   0   0   0   5
ELK.............................  64  38  67  39 /   0   0   0  10

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM 11 AM TO 5 PM MST SATURDAY FOR THE FOLLOWING
ZONES...NMZ104-108.

&&

52/17
Hazardous weather outlook, Nov 10, 5:34 AM MST, 23 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
534 AM MST THU NOV 10 2011

NMZ501>540-111300-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
534 AM MST THU NOV 10 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN AND
CENTRAL NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

STRONG WINDS ARE EXPECTED TO DEVELOP ON SATURDAY...ESPECIALLY OVER
THE HIGHER TERRAIN OF WESTERN NEW MEXICO AS WELL AS AREAS ALONG
AND JUST EAST OF THE CENTRAL MOUNTAIN CHAIN.

IN ADDITION TO THESE STRONG WINDS...SOME BRIEF AND LOCALIZED
CRITICAL FIRE WEATHER CONDITIONS WILL BE POSSIBLE IN THE NORTHEAST
HIGHLANDS AND EAST CENTRAL PLAINS SATURDAY AFTERNOON...ROUGHLY
BETWEEN LAS VEGAS AND SANTA ROSA.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

52

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 11, 3:39 PM MSTWind AdvisoryABQ50 hr

Nearby

Red Flag Warnings in New Mexico, 2011Every red flag warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.